# SDR V0XD20190109001

- Difficulty date: December 17, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS660514
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER AFT CAM FITTING-LOWER FWD BOLT IS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR LOWER AFT CAM FITTING LOWER FWD BOLT IAW AMM 52-11-27.
